Well, those of you who have read my previous posts will know what I've been going through. This morning has totally stumped me. Woke up at 6.30 am ( I'm in the UK) felt quite warm, been pottering round getting breakfast for the kids, packing up lunches and all the time very aware of a rapid heartbeat, looking at my shirt I could see it moving with every beat. At the moment resting it's 120 bpm. I've gone 4 days without my medication, but, still have all the hypo symptoms I complained about in earlier posts. Is it possible to have both hyper and hypo symptoms together? Is this the hyper creeping back up on me? Getting really worried I'll never get this sorted and feeling really low. I'm going to see my consultant next Monday, which right now seems so far away. Please help me. x
Posts You May Be Interested In
Hey everyone,I just got my confirmation that I have Graves’ disease two days ago. My endocrinologist gave me the three options of removal, ablation, or methimazole. I chose methimazole and I’m on day two.This has been such a confusing, frustrating, and UNCOMFORTABLE journey!!! I am obviously still having symptoms of Graves, and I’m scared of the side effects of methimazole. I’m on 30 mg a...
Good Morning,I was diagnosed with hyperthyrodism about 3 months ago im currently taking propranolol 40Mg. I want to hear from you all on what steps your Dr. has taken for hyperthyrodism, there are many times i feel like fainting, my head has sharp pains on the back or sides and my neck has both sides with balls so big they hurt and tingle. I feel like the only thing the medicine has done is...